# SDR F3LA2018112800479

- Difficulty date: November 23, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-112
- Aircraft serial: 2448
- Aircraft time: 47,449 hours, 23,639 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901005100700
- Condition: Leaking
- Location: Zone 400
- Part time: 47,449 hours, 23,639 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

HYD G RSVR LO LVL. AIRCRAFT WAS GROUNDED DUE TO THIS DISCREPANCY. REMOVED AND REPLACED NR 1 ENG PRESSURE/SUCTION/RETURN LINE, REF AMM 29-11-49 PB401. NO LEAKS AT THIS TIME. OK TO CONTINUE. OPS CHECK GOOD. DUE TO LANDING GRAVITY EXTENSION MX PERFORMED LANDING GEAR BACK TO NORMAL TEST AFTER FREE FALL EXTENSION, REF AMM 32-00-00-860-003-A.
